Alert archive / Texas / Tornado Warnings in 2007
Tornado Warning 10, NWS San Angelo, TX
NWS San Angelo, TX issued this tornado warning at Mar 30, 2007, 11:03 AM CDT for Coleman County, Concho County, McCulloch County, Texas. It was in force for 42 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 30, 2007, 11:03 AM CDT (16:03 UTC)
- Expired
- Mar 30, 2007, 11:45 AM CDT
- In force
- 42 min
- Issued by
- NWS San Angelo, TX
- Area
- Counties, with a storm outline in the text
Counties Coleman County, TX, Concho County, TX, McCulloch County, TX
The radar
The San Angelo radar (KSJT), 75 km from the middle of the area, began a volume at 16:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 30, 11:38 AM CDT | HAIL 0.88 | 2 Sw Leaday, TX | SPOTTER REPORTED NICKEL SIZE HAIL AT O.H. IVIE RESERVOIR |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 30, 6:11 AM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
| Mar 30, 9:51 AM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Midland Regional, TX (KMAF), launched 12:00Z, 4.1 hours before the alert went out and 244 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1725 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 351 m²/s²
- 0-3 km storm-relative helicity
- 553 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.4
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS54 KSJT 301603
TORSJT
TXC083-095-307-301645-
/O.NEW.KSJT.TO.W.0010.070330T1603Z-070330T1645Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SAN ANGELO TX
1103 AM CDT FRI MAR 30 2007
THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHWESTERN COLEMAN COUNTY IN WEST CENTRAL TEXAS...
EASTERN CONCHO COUNTY IN WEST CENTRAL TEXAS...
NORTHWESTERN MCCULLOCH COUNTY IN WEST CENTRAL TEXAS...
* UNTIL 1145 AM CDT
* AT 1058 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 7 MILES SOUTH OF
MILLERSVIEW...OR ABOUT 16 MILES SOUTHEAST OF PAINT ROCK...MOVING
NORTHEAST AT 35 MPH.
* THE TORNADO IS EXPECTED TO BE NEAR...
MILLERSVIEW AND SALT GAP BY 1110 AM CDT...
DOOLE AND THE INTERSECTION OF RANCH ROAD 1929 AND RANCH ROAD 2134
BY 1120 AM CDT...
STACY AND IVIE RESERVOIR NEAR CONCHO PARK MARINA BY 1125 AM CDT...
LEADAY BY 1130 AM CDT...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. IF NO
BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE
BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. IF IN
MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL
SHELTER.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT FRIDAY EVENING FOR
WEST CENTRAL TEXAS.
LAT...LON 3140 9999 3121 9976 3127 9939 3144 9952
3155 9958 3158 9970
$$2 follow-up statements
000
WWUS54 KSJT 301611 RRA
SVSSJT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1111 AM CDT FRI MAR 30 2007
TXC083-095-307-301645-
/O.CON.KSJT.TO.W.0010.000000T0000Z-070330T1645Z/
COLEMAN TX-CONCHO TX-MCCULLOCH TX-
1111 AM CDT FRI MAR 30 2007
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1145 AM CDT FOR
NORTHWESTERN MCCULLOCH...NORTHEASTERN CONCHO AND SOUTHWESTERN COLEMAN
COUNTIES...
AT 1108 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR MILLERSVIEW...OR
ABOUT 15 MILES SOUTHEAST OF PAINT ROCK...MOVING NORTHEAST AT 15 MPH.
THE TORNADO WILL BE NEAR...
MILLERSVIEW BY 1115 AM CDT...
SALT GAP BY 1130 AM CDT...
THE INTERSECTION OF RANCH ROAD 1929 AND RANCH ROAD 2134 BY 1135 AM
CDT...
DOOLE BY 1140 AM CDT...
STACY BY 1145 AM CDT...
IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING GOLFBALL
SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
LAT...LON 3140 9999 3121 9976 3127 9939 3144 9952
3155 9958 3158 9970
$$000
WWUS54 KSJT 301624
SVSSJT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1124 AM CDT FRI MAR 30 2007
TXC083-095-307-301645-
/O.CON.KSJT.TO.W.0010.000000T0000Z-070330T1645Z/
COLEMAN TX-CONCHO TX-MCCULLOCH TX-
1124 AM CDT FRI MAR 30 2007
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1145 AM CDT FOR
NORTHWESTERN MCCULLOCH...NORTHEASTERN CONCHO AND SOUTHWESTERN COLEMAN
COUNTIES...
AT 1123 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR STACY...OR ABOUT
17 MILES EAST OF PAINT ROCK...MOVING NORTHEAST AT 30 MPH.
THE TORNADO WILL BE NEAR...
LEADAY BY 1130 AM CDT...
IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING GOLFBALL
SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
LAT...LON 3145 9984 3124 9968 3127 9939 3155 9958
3158 9970 3151 9984
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Angelo, TX wrote its last area forecast discussion before this tornado warning went out at Mar 30, 10:17 AM CDT, 46 minutes earlier.
Area forecast discussion, Mar 30, 10:17 AM CDT, 46 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE SAN ANGELO TX 1017 AM CDT FRI MAR 30 2007 .UPDATE... QUICK FORECAST UPDATE BEING ISSUED FOR THE NEW TORNADO WATCH... WHICH COVERS MUCH OF THE EASTERN HALF OF WEST CENTRAL TEXAS ACROSS CENTRAL AND NORTH-CENTRAL TEXAS. THIS WATCH IS IN EFFECT UNTIL 6 PM TODAY. THIS WATCH REPLACES THE EASTERN PART OF THE SEVERE THUNDERSTORM WATCH IN OUR CWA...PLEASE SEE OUR WATCH COUNTY NOTIFICATION MESSAGE FOR SPECIFIC COUNTIES. SIGNIFICANT WEATHER EVENT CONTINUES TO UNFOLD THIS MORNING. NUMEROUS THUNDERSTORMS COVER OUR REGION. SOME STORMS ARE SEVERE AND CONTAIN VERY HEAVY RAINFALL. A NUMBER OF FLASH FLOOD WARNINGS AND SEVERE WEATHER WARNINGS ARE IN EFFECT. FLASH FLOOD WATCH REMAINS IN EFFECT FOR MIDNIGHT FOR ALL OF WEST CENTRAL TEXAS. PERIODIC UPDATES WILL BE ISSUED WITH THE TODAY PORTION OF THE FORECAST AS NEEDED. && .PREV DISCUSSION... /ISSUED 248 AM CDT FRI MAR 30 2007/ SHORT TERM... WARM FRONT MOVING BACK NORTH AT 2 AM...WITH SCATTERED CONVECTION DEVELOPING FROM DEL RIO TO THE SOUTHERN CROCKETT COUNTY LINE...MOVING NORTH. IN THE WATER VAPOR LOOP...SIGNIFICANT SHORTWAVE ROUNDING SOUTHERN PERIPHERY OF ROCKY MOUNTAIN UPPER LOW...NEAR THE ARIZONA/NEW MEXICO BORDER. HEAVY RAINFALL/FLOODING POTENTIAL TODAY/TONIGHT ALONG WARM FRONT AS IT MOVES NORTH TO A STERLING CITY...SWEETWATER...THROCKMORTON LINE AROUND NOON. A FLASH FLOOD WATCH HAS BEEN ISSUED FROM 7 AM THIS MORNING TO 1 AM TONIGHT. EXPECT TRAINING AS CELLS NORTHEAST ALONG THE SOUTHWEST TO NORTHEAST WARM FRONT...WHICH WILL ENHANCE FLOODING. CONVECTION WILL BE ENHANCED BY STRONG LIFT/INSTABILITY WITH APPROACH OF UPPER TROUGH. WRF 18Z SB CAPES ARE AROUND 2400 J/KG CENTERED OVER MENARD/MASON/EDEN AREA. WEST CENTRAL TEXAS ALSO OUTLOOKED FOR MODERATE RISK OF SEVERE STORMS OVER MUCH OF ITS AREA...WITH SLIGHT RISK OVER NORTHERN SECTIONS...NORTH OF I-20. LOW LCLS/FRONTAL BOUNDARIES/AND MODERATE INSTABILITIES MEAN THAT ISOLATED TORNADOES POSSIBLE...ALONG WITH SEVERE STORMS. A COLD FRONT MOVES INTO THE BIG COUNTY MID AFTERNOON...EXITING SOUTHEAST SECTIONS...NEAR JUNCTION AND SAN SABA TOWARD MIDNIGHT. MOST OF FLOODING/SEVERE POTENTIAL SHOULD BEGIN TO DIMINISH AT THAT TIME...THOUGH EXTREME EASTERN COUNTIES MAY HAVE SCATTERED SHOWERS AND THUNDERSTORMS UNTIL EARLY SATURDAY MORNING. LONG TERM... DRIER AIR MOVES IN BEHIND FRONT SATURDAY...WITH DEW POINTS IN THE 40S. MOISTURE DOES BEGIN MOVING BACK MONDAY WITH A SLIGHT CHANCE OF THUNDERSTORMS AND COLDER MONDAY NIGHT/TUESDAY AS A COLD FRONT MOVES THROUGH. DRIER AND SLIGHTLY COOLER AIR FOR THE REST OF THE WORK WEEK. && .PRELIMINARY POINT TEMPS/POPS... ABILENE 61 46 72 52 / 90 70 10 0 SAN ANGELO 65 45 73 50 / 90 60 0 0 JUNCTION 70 51 76 46 / 90 80 20 0 && .SJT WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR BROWN-CALLAHAN-COKE- COLEMAN-CONCHO-CROCKETT-FISHER-HASKELL-IRION-JONES-KIMBLE-MASON- MCCULLOCH-MENARD-NOLAN-RUNNELS-SAN SABA-SCHLEICHER-SHACKELFORD- STERLING-SUTTON-TAYLOR-THROCKMORTON-TOM GREEN. &&
Hazardous weather outlook, Mar 30, 7:47 AM CDT, 3 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN ANGELO TX 747 AM CDT FRI MAR 30 2007 TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139- 140-154-155-168>170-311300- FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO- CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD- TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE- MASON- 747 AM CDT FRI MAR 30 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS TODAY OVER MOST OF WEST CENTRAL TEXAS. THE MAIN THREATS ARE HAIL UP TO BASEBALL SIZE AND DAMAGING WINDS ARE POSSIBLE. GOLFBALL HAIL HAS ALREADY BEEN REPORTED THIS MORNING. IN ADDITION...ISOLATED TORNADOES ARE ALSO POSSIBLE. VERY HEAVY RAINFALL OF 4 TO 6 INCHES IS ALSO POSSIBLE...LEADING TO FLASH FLOODING. A WARM FRONT MOVING NORTH INTO THE CONCHO VALLEY THIS MORNING WILL MOVE INTO THE BIG COUNTRY BY NOON. THE AIR IS VERY UNSTABLE ALONG THE FRONT...AND SEVERE THUNDERSTORMS WITH GOLF BALL HAIL HAVE ALREADY DEVELOPED THIS MORNING. LATER IN THE MID AFTERNOON...A COLD FRONT WILL MOVE INTO THE BIG COUNTRY...THEN SOUTH INTO THE CONCHO VALLEY IN THE EVENING...PROVIDING ANOTHER FOCUS FOR THUNDERSTORM DEVELOPMENT. THE COLD FRONT WILL MOVE SOUTH ALONG INTERSTATE 10 TOWARD MIDNIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED TODAY.
In the hours before
Local storm report, Mar 30, 7:49 AM CDT, 3 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
749 AM CDT FRI MAR 30 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0651 AM HAIL 3 W VANCOURT 31.34N 100.22W
03/30/2007 E1.00 INCH TOM GREEN TX TRAINED SPOTTER
&&
JJOHNSONLocal storm report, Mar 30, 8:16 AM CDT, 2 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
816 AM CDT FRI MAR 30 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0807 AM HAIL 3 ENE MERETA 31.48N 100.09W
03/30/2007 E1.00 INCH CONCHO TX LAW ENFORCEMENT
&&
JJOHNSONLocal storm report, Mar 30, 9:03 AM CDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
903 AM CDT FRI MAR 30 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0902 AM HAIL 7 S CHRISTOVAL 31.09N 100.51W
03/30/2007 E1.00 INCH SCHLEICHER TX LAW ENFORCEMENT
&&
JJOHNSONLocal storm report, Mar 30, 10:37 AM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1037 AM CDT FRI MAR 30 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1036 AM HAIL CROSS PLAINS 32.13N 99.17W
03/30/2007 E0.75 INCH CALLAHAN TX TRAINED SPOTTER
SPOTTER CALLED IN AT 1035 AM WITH PENNY SIZE HAIL
&&
JMJLocal storm report, Mar 30, 10:44 AM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1044 AM CDT FRI MAR 30 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1043 AM HAIL CROSS PLAINS 32.13N 99.17W
03/30/2007 E2.50 INCH CALLAHAN TX TRAINED SPOTTER
SPOTTER CALLED IN TENNIS BALL SIZE HAIL AND 68 MPH WINDS
AT CROSS PLAINS AT 1042 AM.
&&
JMJLocal storm report, Mar 30, 10:45 AM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1045 AM CDT FRI MAR 30 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1043 AM HAIL CROSS PLAINS 32.13N 99.17W
03/30/2007 E1.00 INCH CALLAHAN TX UNKNOWN
PUBLIC REPORT OF QUARTER SIZE HAIL AT 1044AM
&&
JMJThe office that day
Everything else NWS San Angelo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 30, 2:03 AM CDT | Flash Flood Watch | SJT | Brown, Callahan, Coke, Coleman, Concho, Crockett and 18 more | 22 hr |
| Mar 30, 4:46 AM CDT | Severe Thunderstorm Warning | SJT | Crockett | 44 min |
| Mar 30, 5:34 AM CDT | Severe Thunderstorm Warning | SJT | Crockett, Schleicher | 41 min |
| Mar 30, 6:12 AM CDT | Severe Thunderstorm Warning | SJT | Irion, Schleicher, Tom Green | 48 min |
| Mar 30, 6:36 AM CDT | Severe Thunderstorm Warning | SJT | Crockett | 39 min |
| Mar 30, 6:39 AM CDT | Tornado Warning | SJT | Schleicher, Tom Green | 36 min |
| Mar 30, 7:08 AM CDT | Severe Thunderstorm Warning | SJT | Schleicher, Tom Green | 37 min |
| Mar 30, 7:10 AM CDT | Severe Thunderstorm Warning | SJT | Crockett | 50 min |
| Mar 30, 7:38 AM CDT | Flash Flood Warning | SJT | Crockett | 4 hr |
| Mar 30, 7:44 AM CDT | Severe Thunderstorm Warning | SJT | Concho, Tom Green | 46 min |
| Mar 30, 7:55 AM CDT | Flash Flood Warning | SJT | Concho, Runnels, Tom Green | 4 hr |
| Mar 30, 7:55 AM CDT | Severe Thunderstorm Warning | SJT | Crockett, Schleicher, Tom Green | 65 min |
| Mar 30, 8:30 AM CDT | Flash Flood Warning | SJT | Irion, Schleicher, Tom Green | 6 hr |
| Mar 30, 8:39 AM CDT | Tornado Warning | SJT | Schleicher, Tom Green | 36 min |
| Mar 30, 9:13 AM CDT | Severe Thunderstorm Warning | SJT | Concho, Schleicher, Tom Green | 47 min |
| Mar 30, 9:26 AM CDT | Severe Thunderstorm Warning | SJT | Callahan, Coleman, Runnels, Taylor | 49 min |
| Mar 30, 9:45 AM CDT | Severe Thunderstorm Warning | SJT | Brown, Coleman | 45 min |
| Mar 30, 10:05 AM CDT | Severe Thunderstorm Warning | SJT | Brown, Callahan, Coleman | 40 min |
| Mar 30, 10:08 AM CDT | Severe Thunderstorm Warning | SJT | Concho, Runnels | 52 min |
| Mar 30, 10:14 AM CDT | Severe Thunderstorm Warning | SJT | Sterling | 46 min |
| Mar 30, 10:18 AM CDT | Severe Thunderstorm Warning | SJT | Callahan | 42 min |
| Mar 30, 10:28 AM CDT | Tornado Warning | SJT | Brown, Callahan, Coleman | 32 min |
| Mar 30, 10:40 AM CDT | Severe Thunderstorm Warning | SJT | Concho | 35 min |
| Mar 30, 10:49 AM CDT | Severe Thunderstorm Warning | SJT | Coke, Nolan | 41 min |
| Mar 30, 10:59 AM CDT | Tornado Warning | SJT | Brown | 16 min |
| Mar 30, 10:59 AM CDT | Tornado Warning | SJT | Coke, Nolan, Sterling | 31 min |
| Mar 30, 11:04 AM CDT | Severe Thunderstorm Warning | SJT | Irion, Sterling, Tom Green | 41 min |
| Mar 30, 11:08 AM CDT | Severe Thunderstorm Warning | SJT | Coleman | 52 min |
| Mar 30, 11:15 AM CDT | Flash Flood Warning | SJT | Coleman | 6 hr |
| Mar 30, 11:22 AM CDT | Tornado Warning | SJT | Irion, Sterling, Tom Green | 38 min |
| Mar 30, 11:27 AM CDT | Tornado Warning | SJT | Nolan | 48 min |
| Mar 30, 11:31 AM CDT | Tornado Warning | SJT | Coleman, Concho, McCulloch | 44 min |
| Mar 30, 11:35 AM CDT | Tornado Warning | SJT | Coke | 40 min |
| Mar 30, 11:48 AM CDT | Severe Thunderstorm Warning | SJT | Fisher | 27 min |
| Mar 30, 11:58 AM CDT | Tornado Warning | SJT | Fisher, Jones, Nolan, Taylor | 32 min |
| Mar 30, 12:07 PM CDT | Tornado Warning | SJT | Brown, Coleman | 38 min |
| Mar 30, 12:13 PM CDT | Tornado Warning | SJT | Coke | 32 min |
| Mar 30, 12:16 PM CDT | Severe Thunderstorm Warning | SJT | Nolan | 29 min |
| Mar 30, 12:29 PM CDT | Severe Thunderstorm Warning | SJT | Fisher, Jones, Nolan, Taylor | 46 min |
| Mar 30, 12:39 PM CDT | Severe Thunderstorm Warning | SJT | Brown, Callahan, Coleman | 36 min |
| Mar 30, 12:57 PM CDT | Severe Thunderstorm Warning | SJT | Coke, Nolan, Runnels, Taylor | 33 min |
| Mar 30, 1:00 PM CDT | Severe Thunderstorm Warning | SJT | Kimble, Sutton | 45 min |
| Mar 30, 1:14 PM CDT | Severe Thunderstorm Warning | SJT | Jones, Taylor | 46 min |
| Mar 30, 1:20 PM CDT | Severe Thunderstorm Warning | SJT | Haskell, Shackelford, Throckmorton | 40 min |
| Mar 30, 1:28 PM CDT | Severe Thunderstorm Warning | SJT | Callahan, Taylor | 47 min |
| Mar 30, 1:40 PM CDT | Severe Thunderstorm Warning | SJT | Irion, Tom Green | 50 min |
| Mar 30, 1:43 PM CDT | Severe Thunderstorm Warning | SJT | Kimble, Mason | 47 min |
| Mar 30, 1:46 PM CDT | Severe Thunderstorm Warning | SJT | Coleman, Runnels | 44 min |
| Mar 30, 2:09 PM CDT | Severe Thunderstorm Warning | SJT | Runnels | 36 min |
| Mar 30, 2:14 PM CDT | Severe Thunderstorm Warning | SJT | Concho, Tom Green | 46 min |
| Mar 30, 2:28 PM CDT | Severe Thunderstorm Warning | SJT | Callahan, Coleman, Runnels, Taylor | 47 min |
| Mar 30, 2:40 PM CDT | Severe Thunderstorm Warning | SJT | Crockett | 50 min |
| Mar 30, 3:01 PM CDT | Severe Thunderstorm Warning | SJT | Coleman, Concho, Runnels, Tom Green | 44 min |
| Mar 30, 3:16 PM CDT | Severe Thunderstorm Warning | SJT | Coleman, Runnels | 44 min |
| Mar 30, 3:35 PM CDT | Severe Thunderstorm Warning | SJT | Callahan | 25 min |
| Mar 30, 3:35 PM CDT | Severe Thunderstorm Warning | SJT | Crockett, Schleicher, Sutton | 40 min |
| Mar 30, 4:02 PM CDT | Severe Thunderstorm Warning | SJT | Brown, Callahan, Coleman | 43 min |
| Mar 30, 4:10 PM CDT | Severe Thunderstorm Warning | SJT | Coleman, Concho, Runnels | 50 min |
| Mar 30, 4:44 PM CDT | Severe Thunderstorm Warning | SJT | Brown | 31 min |
| Mar 30, 4:48 PM CDT | Severe Thunderstorm Warning | SJT | Coleman | 27 min |
| Mar 30, 5:00 PM CDT | Severe Thunderstorm Warning | SJT | Concho | 30 min |
| Mar 30, 5:08 PM CDT | Flash Flood Warning | SJT | Coleman, Concho, Runnels | 4 hr |
| Mar 30, 5:11 PM CDT | Severe Thunderstorm Warning | SJT | Brown, Coleman | 49 min |
| Mar 30, 5:43 PM CDT | Severe Thunderstorm Warning | SJT | Coleman, Concho, McCulloch | 32 min |
| Mar 30, 5:53 PM CDT | Tornado Warning | SJT | Brown | 37 min |
| Mar 30, 6:02 PM CDT | Severe Thunderstorm Warning | SJT | Brown, Coleman, McCulloch | 43 min |
| Mar 30, 6:10 PM CDT | Severe Thunderstorm Warning | SJT | Crockett, Schleicher, Sutton | 50 min |
| Mar 30, 6:27 PM CDT | Tornado Warning | SJT | Brown | 33 min |
| Mar 30, 6:39 PM CDT | Severe Thunderstorm Warning | SJT | Concho, McCulloch, Menard, Schleicher, Tom Green | 51 min |
| Mar 30, 6:51 PM CDT | Flash Flood Warning | SJT | Brown | 4 hr |
| Mar 30, 6:54 PM CDT | Severe Thunderstorm Warning | SJT | Kimble, Menard, Schleicher, Sutton | 51 min |
Nearby
Tornado Warnings in Texas, 2007Every tornado warning in 2007Tornadoes in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.